# SDR DXTA200803097

- Difficulty date: June 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 216011
- Part serial: 0213
- Condition: Malfunctioned
- Location: Mlg
- Part time: 993 hours, 820 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE IS EXTREMELY SENSITIVE AIRCRAFT JERKS LT ON EVERY BRAKE APPLICATION.  R&R LT BRAKE ASSY IAW MM 32-42-01.  INSTALLED LT WHEEL ASSY IAW MM 32-41-02, BLED BRAKES IAW MM 32-42-00, LEAK CHECK AND OPS CHECK GOOD.
